# SDR 2001UALA00546

- Difficulty date: April 17, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 36,944 hours, 5,923 cycles
- Engine: Pwa PW4060
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 161T12251
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR HAS EVIDENCE OF CONTACTING UPPER WING PANEL DURING RETRACTION.  *S/D*  STABILIZING LINK WAS FOUND MISSING, ALLOWING UPSTOP FTG TO ROTATE FREELY, THEREBY CAUSING A  PRELOAD BETWEEN GEAR AND GEAR DOOR.  THIS CAUSED THE  OVER-RETRACTION.  LINK WAS POSSIBLY LEFT OFF DURING BRAKE ROD INSPECTION.
